I have been taking the pill since i was 16 (now 21) so for quite a while, but recently through my own stupidity i havent been so good with taking it on time etc and taking it later than i should be, recently i have been feeling tired, had awful headaches that no painkillers seem to be able to get rid of, a really bloated feeling which makes my stomach feel tender and with a slight ‘ache’ and last few days been feeling quite sick and dizzy, how much of a chance is there that i could of gotten pregnant? i have a long term partner so its not just been a one off.
Viewing 1 post (of 1 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.
Need Get Help, Contact Us!
Manage Cookie Consent
The technical storage or access is strictly necessary for the legitimate purpose of enabling the use of a specific service explicitly requested by the subscriber or user, or for the sole purpose of carrying out the transmission of a communication over an electronic communications network.
The technical storage or access is necessary for the legitimate purpose of storing preferences that are not requested by the subscriber or user.
The technical storage or access that is used exclusively for statistical purposes.The technical storage or access that is used exclusively for anonymous statistical purposes. Without a subpoena, voluntary compliance on the part of your Internet Service Provider, or additional records from a third party, information stored or retrieved for this purpose alone cannot usually be used to identify you.
The technical storage or access is required to create user profiles to send advertising, or to track the user on a website or across several websites for similar marketing purposes.